Posted by Zyprexa on May 5, 2011, at 4:20:11
In reply to Re: What Do You Think Of This Idea?, posted by poser938 on May 4, 2011, at 16:38:44
I've had many med trials with APs. Yes they have a long lasting effect on me even after I discontinue them. The best thing to do is take the first dose on a day you don't have to do anything, like a weekend. Maybe start with a reduced dose the first time to see what it does. And the shorter the trial the shorter the side effects last after discontinuation. They do go away it just takes some time, could be years but usualy goes away. I took abilify for 2 weeks and the withdraw effects lasted 1.5 months. Later I took abilify for 6 months and its taking years to get over it. I'm stable again now but still not back where I started. I got TD from an AP I took in the hospital and It took about 4 years for it to totaly go away. I took geodon and it gave me blured vision, took about 4 months to go away after discontinuation.